# SDR AALA20030863

- Difficulty date: August 6, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND NR 2 ENGINE INBOARD SIDE PYLON TORQUE BOX AREA FOUND CRACK EXTENDING FROM ACCESS HOLE AFT.  DAMAGED SKIN AREA REMOVED REPAIRED PER SRM REPAIR 54-52-01-2. (M)
